Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 33, Number 145

All articles in this issue are freely accessible.

Energy-conserving norms for the solution of hyperbolic systems of partial differential equations
Max D. Gunzburger and Robert J. Plemmons.
Math. Comp. 33 (1979), 1-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514807
Error analysis of finite difference schemes applied to hyperbolic initial-boundary value problems
Gunilla Sköllermo.
Math. Comp. 33 (1979), 11-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514808
Some interior estimates for semidiscrete Galerkin approximations for parabolic equations
Vidar Thomée.
Math. Comp. 33 (1979), 37-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514809
Eigenvalue approximation by the finite element method: the method of Lagrange multipliers
William G. Kolata.
Math. Comp. 33 (1979), 63-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514810
A collocation-Galerkin method for Poisson’s equation on rectangular regions
Julio César Díaz.
Math. Comp. 33 (1979), 77-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514811
A “sinc-Galerkin” method of solution of boundary value problems
Frank Stenger.
Math. Comp. 33 (1979), 85-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514812
Inverse linear multistep methods for the numerical solution of initial value problems of ordinary differential equations
Peter Alfeld.
Math. Comp. 33 (1979), 111-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514813
A new step-size changing technique for multistep methods
G. K. Gupta and C. S. Wallace.
Math. Comp. 33 (1979), 125-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514814
Minimax approximate solutions of linear boundary value problems
Darrell Schmidt and Kenneth L. Wiggins.
Math. Comp. 33 (1979), 139-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514815
The effective choice of the smoothing norm in regularization
Jane Cullum.
Math. Comp. 33 (1979), 149-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514816
Computer solution and perturbation analysis of generalized linear least squares problems
C. C. Paige.
Math. Comp. 33 (1979), 171-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514817
A parallel algorithm for solving general tridiagonal equations
Paul N. Swarztrauber.
Math. Comp. 33 (1979), 185-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514818
Minkowski reduction of integral matrices
John L. Donaldson.
Math. Comp. 33 (1979), 201-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514819
The Lanczos algorithm with selective orthogonalization
B. N. Parlett and D. S. Scott.
Math. Comp. 33 (1979), 217-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514820
How to make the Lanczos algorithm converge slowly
D. S. Scott.
Math. Comp. 33 (1979), 239-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514821
A bench mark experiment for minimization algorithms
J. N. Lyness.
Math. Comp. 33 (1979), 249-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514822
The affine scale invariance of minimization algorithms
J. N. Lyness.
Math. Comp. 33 (1979), 265-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514823
Two linear programming algorithms for the linear discrete $L_{1}$ norm problem
Ronald D. Armstrong and James P. Godfrey.
Math. Comp. 33 (1979), 289-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0525398
Gauss type quadrature rules for Cauchy principal value integrals
David Elliott and D. F. Paget.
Math. Comp. 33 (1979), 301-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514825
On the surface area of the ellipsoid
Stuart R. Keller.
Math. Comp. 33 (1979), 310-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514826
Convergence properties of some nonlinear sequence transformations
Avram Sidi.
Math. Comp. 33 (1979), 315-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514827
Polynomial minimum root separation
Siegfried M. Rump.
Math. Comp. 33 (1979), 327-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514828
Note on the Kelvin phase functions
J. R. Philip.
Math. Comp. 33 (1979), 337-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514829
The condition of polynomials in power form
Walter Gautschi.
Math. Comp. 33 (1979), 343-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514830
Tables of Weyl fractional integrals for the Airy function
N. L. Balazs, H.-C. Pauli and O. B. Dabbousi.
Math. Comp. 33 (1979), 353-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514831
Dyadotropic polynomials. II
Harvey Cohn.
Math. Comp. 33 (1979), 359-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514832
Calculation of the regulator of $Q(√D)$ by use of the nearest integer continued fraction algorithm
H. C. Williams and P. A. Buhr.
Math. Comp. 33 (1979), 369-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514833
A search for large twin prime pairs
R. E. Crandall and M. A. Penk.
Math. Comp. 33 (1979), 383-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514834
The Euclidean condition in pure cubic and complex quartic fields
Vincent G. Cioffari.
Math. Comp. 33 (1979), 389-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514835
The prime number graph
Carl Pomerance.
Math. Comp. 33 (1979), 399-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514836
An inductive algorithm to construct finite lattices
Shoji Kyuno.
Math. Comp. 33 (1979), 409-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514837
The $𝜈$-zeros of $J_{-𝜈}(x)$
S. Conde and S. L. Kalla.
Math. Comp. 33 (1979), 423-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514838
Reviews and Descriptions of Tables and Books
Math. Comp. 33 (1979), 427-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 33 (1979), 430-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum
Math. Comp. 33 (1979), 432-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda: “Modifying singular values: existence of solutions to systems of nonlinear equations having a possibly singular Jacobian matrix” (Math. Comp. 31 (1977), no. 140, 962–973)
David M. Gay.
Math. Comp. 33 (1979), 432-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514839
Corrigenda: “Cyclotomic invariants and $E$-irregular primes” (Math. Comp. 32 (1978), no. 142, 617–629) by Ernvall and T. Metsänkylä
Reijo Ernvall.
Math. Comp. 33 (1979), 433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 514840
Note
Math. Comp. 33 (1979), 434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions